# SDR CA100607007

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 10,962 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503215
- Condition: Cracked
- Location: Spinner
- Part time: 428 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED PERPENDICULAR TO PROPELLER BOLT HOLES.
